# SDR SWAA2023030311782

- Difficulty date: March 2, 2023
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N7885A
- Make and model: Boeing 737-76N
- Aircraft serial: 33379
- Aircraft time: 62,518 hours, 31,343 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR EMERGENCY EXIT LIGHT IS INOP<[01] REPLACED LAMP AND PERFORMED GOOD TEST PER AMM 33-51-04-960-801;[02] VERIFIED ACTION ITEM 1;[03] VERIFIED CORRECTIVE ACTION #1
